MathSciNet Relay Station
MathSciNet bibliographic data
MR2342680 42B25 (42B35 46E30)
Tang, Lin New function spaces of Morrey-Campanato type on spaces of homogeneous type. Illinois J. Math. 51 (2007), no. 2, 625–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement